# SDR DALA2023102408738

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,205 hours, 9,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 L4 DOOR LOWER AFT CORNER, GOUGE IN REPAIR DOUBLER. CORRECTIVE ACTION: REMOVED DOUBLER AND INSTALLED A NEW ONE W/REF A330 SRM 52-13-00. (0031470)
